# SDR IPXA2019061243151

- Difficulty date: June 10, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,419 hours, 12,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A255103700700
- Part serial: NSN
- Condition: Gouged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC BAY PANEL 148BZ HAS EDGE DAMAGE.RECEIVED NEW AC BAY PANEL P# A255103700700 VERIFIED EFFECTIVITY IPS 25-72-03-03F PG 4 #80.
